# SDR DXTA200702198

- Difficulty date: May 15, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N262QS
- Make and model: Amd FALCON2000
- Aircraft serial: 162
- Aircraft time: 5,152 hours, 3,205 cycles
- Engine: Cfe CFE73811B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT EXTEND AFTER SELECTING GEAR HANDLE DOWN. AFTER APPROXIMATELY 2-3 MIN, MAIN GEAR ANNUNCIATOR ILLUMINATED BUT NOSE GEAR DID NOT EXTEND. USED MANUAL GEAR EXTENSION TO EXTEND NOSE GEAR. CHECKED ALL PROX SWITCHES FOR GAP DIMENSIONS. ACCOMPLISHED LANDING GEAR FUNCTIONAL TEST IAW MM 32-300 AND 32-302. TESTED ALL PROX SWITCHES PER MM 32-605. NO FURTHER DEFECTS NOTED AT THIS TIME.
